Convergence of Riemannian manifolds with integral bounds on curvature I

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)77-105
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume25
StatePublished - 1992

Cite this

@article{8eeecdd172054829b205f7ed068af64c,
title = "Convergence of Riemannian manifolds with integral bounds on curvature I",
author = "Deane Yang",
year = "1992",
language = "English (US)",
volume = "25",
pages = "77--105",
journal = "Annales Scientifiques de l'Ecole Normale Superieure",
issn = "0012-9593",
publisher = "Societe Mathematique de France",

}

TY - JOUR

T1 - Convergence of Riemannian manifolds with integral bounds on curvature I

AU - Yang, Deane

PY - 1992

Y1 - 1992

M3 - Article

VL - 25

SP - 77

EP - 105

JO - Annales Scientifiques de l'Ecole Normale Superieure

JF - Annales Scientifiques de l'Ecole Normale Superieure

SN - 0012-9593

ER -